# SDR UALA2010032601026

- Difficulty date: March 26, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 43,259 hours, 5,616 cycles
- Engine: Pwa PW4090
- System (JASC): 2810 · Fuel Storage
- Part: Packing
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM WING PANEL 552HB.  FOUND FUEL LEAKING FROM LT MAIN FUEL JET PUMP AROUND MATING SURFACE. RECOMMEND REPLACING PACKINGS. REPLACED PACKINGS, LEAK CHECK FAILED. RPLC'D SEALS. FUELED & STILL LEAKING. ORDERING PUMP AVAIL IN THE SYS. PUMP INSTLD. FUELED MAIN TANKS TO 62300K. RAN JETT PUMP FOR 15 MIN. NO LEAKS FOUND.
